I was diagnosed with gonorrhea and chlamydia a week ago. i took cefixime and azithromycin 4 days after i was diagnosed with the disease. I also took doxycycline and up until now im still taking it and will continue take it till it reach 7 days. The pus like discharge and burning sensation were already cleared up after taking cefixime and azithromycin and 2 doxy; after a day i tried to masturbate because I felt sort of an itch in my penis. I still feel itch in my penis and still have frequent urination. I just want to know if those will also be cleared up after I finished my doxy on 7th day.
Did you find this post helpful?
|

User Profile
replied August 23rd, 2010
Community Volunteer
If you are not better after 7 days, contact your doctor as you might need additional medication or re-evaluation.

Zig
|
Did you find this post helpful?
Users who thank zigemyster for this post: yenoh 

replied August 24th, 2010
thanks
|
Did you find this post helpful?

replied April 2nd, 2011
Doctor Follow up
Hi,,

your doctor should do a follow up test to make sure everything is cleared up. Complete the course of antibiotics, drink pleanty of water, no alcohol, limit sugary foods. If you do feel the need to masturbate make sure you clean your hands very carefully after as it could spread to your eyes or even another person by touch on certain parts of the body. I found this site helpful
|
Did you find this post helpful?
Must Read
Chlamydia is the most common STD in the U.S. Learn how this potentially serious sexually transmitted disease is spread so you can protect yourself....
Learn more about the germ that causes this sexually transmitted infection (STI) and evaluate whether or not you are at high risk of getting chlamydia here....
Left untreated, chlamydia can cause serious complications such as infertility. Learn to identify signs and symptoms of chlamydia here to prevent illness....